# SDR MALA975518

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 2710 · Aileron Control System
- Part: Control Mech
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3103 - ON APPROACH, AILERON ROLL COMMAND JAMMED.  CREW DE-CLUTCHED AND NO FURTHER PROBLEMS NOTED.  MAINTENANCE ADJUSTED TENSION ON PILOT'S CONTROL WHEEL.  OPS CHECK OF AILERON CONTROL SYSTEM GOOD.  (X)
